# SDR SWAA2023041213598

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - SEAT TRACK HAS CORROSION RBL 45.5 BS 400+11; BS 440+2; BS 460+14.<[01] VERIFIED APPLICABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM SEAT TRACK AT BS460+14 RBL45.5 L:5' W:.90' D:.042' FOUND SEAT TRACK TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1.TOOL ID: ATS2677 S/N: UNKNOWN DUE DATE: 11/2023. ATS1738 S/: UNKNOWN DUE DATE: 10/2023.;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[04] REMOVED PASSENGER CABIN SEAT TRACK RBL45.5 BS370-480 PER SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW SEAT TRACK P/N 143A5310-52ATSMRO; LOT# 1521806-1; PO#/ LINE 911111/ 1 PER SRM 51-40-02-0G-0 AND DWG 143A5300 & 141A5300. REQUEST OK TO INSTALL.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL SEAT TRACK.;[07] INSTALLED SEAT TRACK AT BS 380-480 RBL 45.5 WL 208 PER SRM 51-40-02-0G-0 ; DRAWING #143A5300 SHT 43 REV- AND 141A5300 SHT 27 REV-;[08] APPLIED CIC BS 380-480 RBL 25-RBL 60 WL 208 PER MM 51-00-59-201;[09] UPDATED PARTS. JOB COMPLETE;[10] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 7; 8 AND 9. JOB COMPLETE.;[11] JOB COMPLETE.
